Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Have itchy skin, starts bleeding after scratching. Is this due to masturbation?

Feb 2013
User rating for this question
Very Good
Answered by

Practicing since : 2002
Answered : 3176 Questions
itchy skinI scratch my skin until blood appears especially under the testicles, knee and buttocks Is masturbation affect?

masturbate 1-4 times daily
Posted Thu, 21 Mar 2013 in Skin Hair and Nails
Answered by Dr. E Venkata Ramana 31 minutes later

Thank you for your query on Healthcare Magic,

The itching may be due to wetting of the scrotum due to perspiration.

There may be development of fungal infection due to excessive perspiration and wetness, and this will cause severe itching.

Masturbation usually doesn't cause itching, but due to semen spillage on the skin after masturbation may lead to wetting and itching.

Clean the area with fresh water and allow it to dry and wear loose clothes to allow air inside.

Avoid tight fit underwares and pants.

For itching you can take oral antihistamine like cetirizine in prescribed dosage at bedtime.

Hope I have answered your query, if you have any clarification please let me know.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor